# SDR Q5QA2019092003

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 7,732 hours, 9,199 cycles
- Engine: Pwc PW617FE
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032988103
- Part serial: MX771670
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 765 hours, 685 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT POWERED UP THE AIRCRAFT AND IMMEDIATELY NOTED THE HYDRAULIC PUMP WAS CYCLING CONTINUOUSLY.  PILOT PROCEEDED TO SHUT DOWN THE AIRCRAFT.  CORRECTIVE ACTION INVOLVED INSTALLING AN OVERHAULED POWERPACK.  OPERATIONAL CHECK WAS SATISFACTORY.
